# SDR 97ZZZX4051

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- System (JASC): 6122 · Propeller Governor
- Part: Fly Weight
- Part number: 20749
- Condition: Broken
- Location: Prop Governor
- Component: Mcauly, C290D3FT16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP GOV FLY WEIGHT CAME APART DURING OPERATION.  SB 214 NOT C/W.
